Quick search
Go!

ISAC’S CONES FOR THE SET FUNCTIONS WITH BOUNDED p-VARIATION


VASILE POSTOLICĂ
Department of Mathematics and Informatics Faculty of Sciences, "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, 600115 Bacău, ROMANIA, e-mail: vpostolica@ambra.ro

Issue:

SSRSMI, Number 1, Volume XXIX

Section:

Volume 29, Number 1

Abstract:

This research work is devoted to present original Isac’s Cones for the set functions with bounded p-variation, having main applications in the General Efficiency and also in the Best Approximation.

Keywords:

set function, Isac’s cone.

Code [ID]:

SSRSMI201901V29S01A0009 [0005076]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu